# SDR DHL2002745007

- Difficulty date: August 16, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT KSAN T/O WARNING HORN SOUNDED WHEN THRUST ADVANCED FOR T/O.  T/O ABORTED.  CYCLED CONTROL SURFACES AND STAB TRIM INDIVIDUALLY.  NO HORN AFTER SPEED BRAKE WAS CYCLED.  THEN OPS NORMAL.  DEPARTURE UNEVENTFUL.  OPS CHECK T/O WARNING PER 31-26-00.  OPS CHECK SATISFACTORY.
